# SDR PNSA970307

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 340B206
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas
- Part number: 6228971120
- Condition: Failed
- Location: Cockpit
- Component: Collins, 6228971120
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TCAS FAILED DURING TAXI.  RERACKED COMPUTER.  OPS CK OK.
